American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information   
View Article: PDF

[3] M. Ram Murty. Selberg's conjectures and Artin $L$-functions . Bull. Amer. Math. Soc. 31 (1994) 1-14. MR 1242382.
Abstract, references, and article information   
View Article: PDF

[4] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[5] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1